It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2012, 12:32 PM   #1
Member
(female)
 
Join Date: Jan 2004
Posts: 74
gloriak_55 HB User
What I Found Out On My Own

okay so this is what i have come up with relating to my cough, sore throat, constricted feeling in throat from BP meds i am on. when taking Amiloride and Diovan together i get those side effects but when i take either one just by themselves i do not get the side effects. can anyone tell me why this is happening?
Thanks

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!